Nonlocal Optimal Control in the Source—Numerical Approximation of the Compliance Functional Constrained by the p -Laplacian Equation
Damián Castaño and
Julio Muñoz ()
Additional contact information
Damián Castaño: Departamento de Matemáticas, Escuela de Ingeniería Industrial y Aeroespacial, Universidad de Castilla-La Mancha, 13071 Toledo, Spain
Julio Muñoz: Departamento de Matemáticas, Facultad de Ciencias Ambientales y Bioquímica, Universidad de Castilla-La Mancha, 13071 Toledo, Spain
Mathematics, 2025, vol. 13, issue 22, 1-22
Abstract:
The goal of this manuscript is the study of an optimal control problem. It consists on the minimization of the compliance functional when the state equation is the nonlocal p -laplacian and the control is the source of this equation. For this problem, a minimum principle, an uniqueness result of optimal control, and a numerical scheme able to approximate the only optimal control, have been derived. The obtained results are an extension of those found in the Cea and Malanowski’s paper, and the arguments employed to face the nonlinear and nonlocal case have been achieved by Muñoz. Some numerical examples are given.
Keywords: optimal control; non-local optimal control; approximation in optimal control (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2025
References: Add references at CitEc
Citations:
Downloads: (external link)
https://www.mdpi.com/2227-7390/13/22/3716/pdf (application/pdf)
https://www.mdpi.com/2227-7390/13/22/3716/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:13:y:2025:i:22:p:3716-:d:1798333
Access Statistics for this article
Mathematics is currently edited by Ms. Emma He
More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().